×

Exponential passification of Markovian jump nonlinear systems with partially known transition rates. (English) Zbl 1244.93175

Summary: The problems of delay-dependent exponential passivity analysis and exponential passification of uncertain Markovian jump systems (MJSs) with partially known transition rates are investigated. In the deterministic model, the time-varying delay is in a given range and the uncertainties are assumed to be norm bounded. With constructing appropriate Lyapunov-Krasovskii functional (LKF) combining with Jensen’s inequality and the free-weighting matrix method, delay-dependent exponential passification conditions are obtained in terms of linear matrix inequalities (LMI). Based on the condition, desired state-feedback controllers are designed, which guarantee that the closed-loop MJS is exponentially passive. Finally, a numerical example is given to illustrate the effectiveness of the proposed approach.

MSC:

93E20 Optimal stochastic control
93C95 Application models in control theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. N. Krasovskii and E. A. Lidskii, “Analysis and design of controllers in systems with random attributes,” Automatic Remote Control, vol. 22, pp. 1021-1025, 1961. · Zbl 0104.36704
[2] B. García-Mora, C. Santamaría, E. Navarro, and G. Rubio, “Modeling bladder cancer using a Markov process with multiple absorbing states,” Mathematical and Computer Modelling, vol. 52, no. 7-8, pp. 977-982, 2010. · Zbl 1205.92035
[3] K. P. Chung, “Steady state solution and convergence rate of time-dependent Markov chains of queuing networks,” Computers & Mathematics with Applications, vol. 15, no. 5, pp. 351-358, 1988. · Zbl 0647.60098
[4] Z. Wang, Y. Liu, L. Yu, and X. Liu, “Exponential stability of delayed recurrent neural networks with Markovian jumping parameters,” Physics Letters A, vol. 356, no. 4-5, pp. 346-352, 2006. · Zbl 1160.37439
[5] P. Shi, M. Mahmoud, S. K. Nguang, and A. Ismail, “Robust filtering for jumping systems with mode-dependent delays,” Signal Processing, vol. 86, no. 1, pp. 140-152, 2006. · Zbl 1163.94387
[6] Z. Wang, J. Lam, and X. Liu, “Robust filtering for discrete-time Markovian jump delay systems,” IEEE Signal Processing Letters, vol. 11, no. 8, pp. 659-662, 2004.
[7] Q. Ding and M. Zhong, “On designing H\infty fault detection filter for markovian jump linear systems with polytopic uncertainties,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 3, pp. 995-1004, 2010.
[8] X. Zhao and Q. Zeng, “New robust delay-dependent stability and H\infty analysis for uncertain Markovian jump systems with time-varying delays,” Journal of the Franklin Institute, vol. 347, no. 5, pp. 863-874, 2010. · Zbl 1286.93199
[9] X. D. Zhao and Q. S. Zeng, “Delay-dependent stability analysis for Markovian jump systems with interval time-varying-delays,” International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010.
[10] B. Chen, H. Li, P. Shi, C. Lin, and Q. Zhou, “Delay-dependent stability analysis and controller synthesis for Markovian jump systems with state and input delays,” Information Sciences, vol. 179, no. 16, pp. 2851-2860, 2009. · Zbl 1165.93341
[11] Z. Shu, J. Lam, and J. Xiong, “Static output-feedback stabilization of discrete-time Markovian jump linear systems: a system augmentation approach,” Automatica, vol. 46, no. 4, pp. 687-694, 2010. · Zbl 1193.93149
[12] J. Qiu and K. Lu, “New robust passive stability criteria for uncertain singularly Markov jumpsystems with time delays,” ICIC Express Letters, vol. 3, no. 3, pp. 651-656, 2009.
[13] Y. Kang, J. F. Zhang, and S. S. Ge, “Robust output feedback H\infty control of uncertain Markovian jump systems with mode-dependent time-delays,” International Journal of Control, vol. 81, no. 1, pp. 43-61, 2008. · Zbl 1194.93181
[14] E. K. Boukas and Z. K. Liu, “Robust H\infty control of discrete-time Markovian jump linear systems with mode-dependent time-delays,” IEEE Transactions on Automatic Control, vol. 46, no. 12, pp. 1918-1924, 2001. · Zbl 1005.93050
[15] W.-H. Chen, Z.-H. Guan, and P. Yu, “Delay-dependent stability and H\infty control of uncertain discrete-time Markovian jump systems with mode-dependent time delays,” Systems & Control Letters, vol. 52, no. 5, pp. 361-376, 2004. · Zbl 1157.93438
[16] P. Shi, E.-K. Boukas, and R. K. Agarwal, “Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay,” IEEE Transactions on Automatic Control, vol. 44, no. 11, pp. 2139-2144, 1999. · Zbl 1078.93575
[17] G. Nakura, “Stochastic optimal tracking with preview by state feedback for linear discrete-time markovian jump systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 1, pp. 15-28, 2010.
[18] X. Luan, F. Liu, and P. Shi, “Neural network based stochastic optimal control for nonlinear Markov jump systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 8, pp. 3715-3723, 2010.
[19] Y. Xia, Z. Zhu, and M. S. Mahmoud, “H2 control for networked control systems with Markovian datalosses and delays,” ICIC Express Letters, vol. 3, no. 3, pp. 271-276, 2009.
[20] T. Senthilkumar and P. Balasubramaniam, “Delay-dependent robust stabilization and H\infty control for nonlinear stochastic systemswith Markovian jump parameters and interval time-varying delays,” Journal of Optimization Theory and Applications, vol. 151, pp. 100-120, 2011. · Zbl 1245.93120
[21] X. Zhao and Q. Zeng, “Delay-dependent H\infty performance analysis for markovian jump systems with mode-dependent time varying delays and partially known transition rates,” International Journal of Control, Automation and Systems, vol. 8, no. 2, pp. 482-489, 2010.
[22] L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463-468, 2009. · Zbl 1158.93414
[23] L. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458-2464, 2008. · Zbl 1367.93710
[24] Y. Yin, P. Shi, F. Liu, and J. S. Pan, “Gain-scheduled fault detection on stochastic nonlinear systems with partially known transition jump rates,” Nonlinear Analysis, vol. 13, no. 1, pp. 359-369, 2011. · Zbl 1238.93126
[25] Y. Yin, P. Shi, and F. Liu, “Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities,” Journal of the Franklin Institute, vol. 348, no. 4, pp. 685-702, 2011. · Zbl 1227.93127
[26] X. L. Luan, F. Liu, and P. Shi, “Finite-time stabilization of stochastic systems with partially known transition probabilities,” Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, vol. 133, no. 1, Article ID 014504, 6 pages, 2011.
[27] L. Zhang, E. K. Boukas, and P. Shi, “H\infty model reduction for discrete-time Markov jump linear systems with partially known transition probabilities,” International Journal of Control, vol. 82, no. 2, pp. 343-351, 2009. · Zbl 1168.93319
[28] P. Balasubramaniam and G. Nagamani, “A delay decomposition approach to delay-dependent passivity analysis for interval neural networks with time-varying delay,” Neurocomputing, vol. 74, no. 10, pp. 1646-1653, 2011. · Zbl 06017189
[29] P. Balasubramaniam, G. Nagamani, and R. Rakkiyappan, “Global passivity analysis of interval neural networks with discrete and distributed delays of neutral type,” Neural Processing Letters, vol. 32, no. 2, pp. 109-130, 2010. · Zbl 05802936
[30] P. Balasubramaniam, G. Nagamani, and R. Rakkiyappan, “Passivity analysis for neural networks of neutral type with Markovian jumping parameters and time delay in the leakage term,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 11, pp. 4422-4437, 2011. · Zbl 1219.92001
[31] P. Balasubramaniam and G. Nagamani, “Passivity analysis of neural networks with Markovian jumping parameters and interval time-varying delays,” Nonlinear Analysis, vol. 4, no. 4, pp. 853-864, 2010. · Zbl 1208.93124
[32] V. Bevelevich, Classical Network Synthesis, Van Nostrand, New York, NY, USA, 1968.
[33] P. Balasubramaniam and G. Nagamani, “Global robust passivity analysis for stochastic interval neural networks with interval time-varying delays and Markovian jumping parameters,” Journal of Optimization Theory and Applications, vol. 149, no. 1, pp. 197-215, 2011. · Zbl 1221.93248
[34] Y. Chen, H. Wang, A. Xue, and R. Lu, “Passivity analysis of stochastic time-delay neural networks,” Nonlinear Dynamics, vol. 61, no. 1-2, pp. 71-82, 2010. · Zbl 1204.93126
[35] X. Yao, L. Wu, W. X. Zheng, and C. Wang, “Passivity analysis and passification of Markovian jump systems,” Circuits, Systems, and Signal Processing, vol. 29, no. 4, pp. 709-725, 2010. · Zbl 1196.94032
[36] J. Liang, Z. Wang, and X. Liu, “Robust passivity and passification of stochastic fuzzy time-delay systems,” Information Sciences, vol. 180, no. 9, pp. 1725-1737, 2010. · Zbl 1282.93159
[37] C. Li, H. Zhang, and X. Liao, “Passivity and passification of fuzzy systems with time delays,” Computers & Mathematics with Applications, vol. 52, no. 6-7, pp. 1067-1078, 2006. · Zbl 1122.93368
[38] S. Zhu, Y. Shen, and G. Chen, “Exponential passivity of neural networks with time-varying delay and uncertainty,” Physics Letters A, vol. 375, no. 2, pp. 136-142, 2010. · Zbl 1241.82061
[39] B. Brogliato, R. Lozano, B. Maschke, and O. Egeland, Dissipative Systems Analysis and Control: Theory and Applications, Springer, London, UK, 2nd edition, 2007. · Zbl 1121.93002
[40] C. Y. Lu, H. H. Tsai, T. J. Su, J. S. H. Tsai, and C. W. Liao, “A delay-dependent approach to passivity analysis for uncertain neural networks with time-varying delay,” Neural Processing Letters, vol. 27, no. 3, pp. 237-246, 2008.
[41] H. N. Wu and K. Y. Cai, “Mode-independent robust stabilization for uncertain Markovian jump nonlinear systems via fuzzy control,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 36, no. 3, pp. 509-519, 2006.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.